On non-selfadjoint operators generated by Jacobian matrices
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1027-1029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a5,
author = {A. V. Kuzhel'},
title = {On non-selfadjoint operators generated by {Jacobian} matrices},
journal = {Doklady Akademii Nauk},
pages = {1027--1029},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a5/}
}
A. V. Kuzhel'. On non-selfadjoint operators generated by Jacobian matrices. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1027-1029. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a5/